# SDR UIEA2012022300059

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 39,151 hours, 5,276 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

NR 4 ENGINE FIRE WARNING MESSAGE. COMPLIED WITH QRH, AIR TURN BACK, IN-FLIGHT SHUTDOWN.  MX CURRENTLY TROUBLESHOOTING CARDS. UPPER FWD LOOP & AMP  AFT LWR REPLACED. MX TO REPLACE LWR FWD & AMP UPPER AFT. INSPECTED PER EO 4426A052. ACCOMPLISHED ENGINE BLEED CHECKS PER MM. ALL SYSTEMS OPERATE NORMAL.
